| Model Number |
35218 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 19 sept 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
Event or Problem Description
It was reported: the cuff "blew" post intubation on multiple (five (5)) patients, across three (3) units and in the emergency room (er) in less than a two-month period.All the patients were re-intubated without incident.5 different reports will be submitted for each patient.Report #'s: 8030647-2025-00082, 8030647-2025-00084, 8030647-2025-00085, and 8030647-2025-00086.
Event or Problem Description
It was reported: the cuff "blew" post intubation on multiple (five (5)) patients, across three (3) units and in the emergency room (er) in less than a two-month period.All the patients were re-intubated without incident.5 different reports will be submitted for each patient.1st report 8030647-2025-00082, 3rd 8030647-2025-00084, 4th 8030647-2025-00085, 5th 8030647-2025-00086.
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 19 sept 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Complaint was considered not confirmed based on lack of sample availability or images of the "exploded" cuff.A 24 month review was conducted and 1 additional complaint was identified as related to this issue.3 lot numbers were provided, the vendor was notified of the incident.This incident was not identified as an increasing trend.No further action to be taken.Risk assessment 1.Patient/caregiver risk dhfe-08605 microcuff ett dfmea rev 07 was reviewed to perform a risk assessment.Hazard id d 4.6 was identified as most aligned with this incident.The hazard reads "cuff burst" with an associated severity rating of 4/5 - severe.The expected occurrence for this failure mode rates as a 1-improbable.Per table 1 in sop-20006-c1, a severity of 4 and an occurrence level of "improbable" results in a "low" risk and dictates that a capa is optional.Lsit-harm noted to be 2-remote.This incident represents a "medium" patient risk.From the information reported, it requires supplier investigation to determine a potential root cause to the incident.2.Compliance/regulatory risk per regulatory risks listed in tables 2 and 2a of ref-20001-c1, the risk is determined to be "low".